# SDR GTIA2017070502047

- Difficulty date: July 5, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 15,816 hours, 7,237 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Elac Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROL LT AILERON FAULT,  RT AILERON FAULT,  AND ATN LAW ECAMS APPEARED AFTER ROTATION, ELAC 1 FAULT ECAM APPEARED AFTER NR 1 ENGINE SHUTDOWN, THEN DISAPPEARED. IAW TSM 27-93-00-810-949-A, R & R THE NR 1 ELAC IAW AMM 27-93-34. OPS CHECKED GOOD.  R & R THE NR 2 ELAC IAW AMM 27-93-34. OPS CHECKED GOOD. PERFORMED LC3CT TEST IAW AMM 22-97-00, TESTED OK
